MAUDE Adverse Event Report: AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2+; KNEE ENDOPROSTHESES

AESCULAP AG AS VEGA PS TIBIAL PLATEAU CEMENTED T2+; KNEE ENDOPROSTHESES
Model Number NX054Z
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap inc.That a vega knee implant system was implanted during a total knee arthroplasty surgical procedure performed on (b)(6) 2020.According to the complainant, the implant failed to properly react with the palacos mv with antibiotic cement used for fixation.The patient will undergo a revision surgery of the right knee.The complaint device was not available to be returned to the manufacturer for evaluation.Additional information has been requested, but has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Event or Problem Description
No updates.
 
Additional Manufacturer Narrative
Investigation results as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all leading device(s) lot numbers and the products found to be according to our specification valid at the time of production.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
AS VEGA PS TIBIAL PLATEAU CEMENTED T2+
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11345115
Report Number2916714-2021-00011
Device Sequence Number5036626
Product Code JWH
UDI-Device Identifier04046963810436
UDI-Public4046963810436
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
Report Date (Section F) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX054Z
Device Catalogue NumberNX054Z
Device Lot Number52375217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/17/2020
Device Age38 MO
Event Location Hospital
Date Report to Manufacturer12/17/2020
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date12/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NX031Z - AS VEGA PS FEMORAL COMP - LOT 52526922
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA02/18/2021